MathSciNet Relay Station
MathSciNet bibliographic data
MR1215031 57N35 (57N13 57Q25)
Stong, Richard Existence of $\pi_1$-negligible embeddings in $4$-manifolds. A correction to Theorem 10.5 of Freedmann and Quinn. Proc. Amer. Math. Soc. 120 (1994), no. 4, 1309–1314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement